Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             14 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A new approach to factorization of a class of almost-periodic triangular symbols and related Riemann–Hilbert problems Câmara, M.C.
2006
235 2 p. 559-592
34 p.
artikel
2 Author Index for volume 235 2006
235 2 p. 722-
1 p.
artikel
3 Corrigendum to “Schrödinger equation and the oscillatory semigroup for the Hermite operator” [J. Funct. Anal. 224 (2005) 371–385] Nandakumaran, A.K.
2006
235 2 p. 719-720
2 p.
artikel
4 Corrigendum to “Solving stochastic differential equations on Homeo ( S 1 ) ” [J. Funct. Anal. 216 (2004) 22–46] Fang, Shizan
2006
235 2 p. 721-
1 p.
artikel
5 Degree-independent Sobolev extension on locally uniform domains Rogers, Luke G.
2006
235 2 p. 619-665
47 p.
artikel
6 Global Strichartz estimates for the wave equation with time-periodic potentials Petkov, Vesselin
2006
235 2 p. 357-376
20 p.
artikel
7 1-Hyperreflexivity and complete hyperreflexivity Davidson, Kenneth R.
2006
235 2 p. 666-701
36 p.
artikel
8 La formule de Plancherel pour les groupes de Lie presque algébriques réels Khalgui, M.S.
2006
235 2 p. 449-542
94 p.
artikel
9 L p -Poisson integral representations of solutions of the Hua system on Hermitian symmetric spaces of tube type Boussejra, Abdelhamid
2006
235 2 p. 413-429
17 p.
artikel
10 Representations of product systems over semigroups and dilations of commuting CP maps Solel, Baruch
2006
235 2 p. 593-618
26 p.
artikel
11 Some remarks on the Brylinski–Radon and the Fourier transforms Sugiyama, Ken-ichi
2006
235 2 p. 543-558
16 p.
artikel
12 The range of united K-theory Boersema, Jeffrey L.
2006
235 2 p. 702-718
17 p.
artikel
13 The second Yamabe invariant Ammann, B.
2006
235 2 p. 377-412
36 p.
artikel
14 The stochastic obstacle problem for the harmonic oscillator with damping Barbu, Viorel
2006
235 2 p. 430-448
19 p.
artikel
                             14 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland